MAUDE Adverse Event Report: CORDIS US. CORP AVANTI; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION

CORDIS US. CORP AVANTI; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Catalog Number 504609X
Medical Device Problem Codes Difficult to Remove (1528); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, a 9f 11cm avanti plus catheter sheath introducer (csi) broke off while inside of the patient.There was difficulty removing the sheath prior to observing the separation, and it was removed by pulling it out manually.The separated segment was subsequently removed from the patient by the physician, who retrieved it manually with his hands.There were no reported injuries to the patient.Additional details were requested but were not provided.The device was not returned as expected.

Brand Name
AVANTI
Common Device Name
DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Manufacturer (Section D)
CORDIS US. CORP
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 
7863138372
MDR Report Key24926894
Report Number9616099-2026-00539
Device Sequence Number10652540
Product Code DRE
UDI-Device Identifier10705032010191
UDI-Public(01)10705032010191(17)281231(10)18548576
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K970392
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number504609X
Device Lot Number18548576
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2026
Supplement Date Received by Manufacturer04/24/2026
Initial Report FDA Received Date04/20/2026
Supplement Report FDA Received Date05/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/28/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown